Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 68, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jul 20, 2009, 3:40 AM CDT for 4 counties in Florida. It took effect at Jul 20, 2009, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2009, 3:40 AM CDT (08:40 UTC)
- In effect from
- Jul 20, 2009, 1:00 PM CDT
- Expired
- Jul 20, 2009, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 26 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 685 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 200840 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 440 AM EDT MON JUL 20 2009 ...THE FIRE WEATHER WATCH IS CANCELLED FOR TODAY FOR SOUTHERN PORTIONS OF THE FLORIDA PANHANDLE AND WESTERN PORTIONS OF THE BIG BEND... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH IS NOW IN EFFECT TUESDAY AFTERNOON FOR CENTRAL AND WESTERN PORTIONS OF THE BIG BEND AND ALL BUT COASTAL PORTIONS OF THE PANHANDLE... .DRIER AIR HAS MOVED INTO THE REGION NORTH OF A STATIONARY FRONT. ENOUGH DRY AIR WILL BE IN PLACE...COMBINED WITH HIGH DISPERSION INDICES TO PRODUCE RED FLAG CONDITIONS IN THE FLORIDA PANHANDLE... MAINLY ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR. FURTHER SOUTH AND EAST...THE WATCH WAS CANCELLED FOR TODAY DUE TO HIGHER HUMIDITY LEVELS. LOOKING AHEAD TO TUESDAY...A WATCH WAS ISSUED FOR POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY FROM THE CENTRAL BIG BEND WEST ACROSS MOST OF THE PANHANDLE. FLZ007>011-201930- /O.CAN.KTAE.FW.A.0064.090720T1700Z-090720T2200Z/ /O.NEW.KTAE.FW.W.0068.090720T1800Z-090720T2300Z/ /O.NEW.KTAE.FW.A.0065.090721T1800Z-090721T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON- 340 AM CDT MON JUL 20 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED THIS RED FLAG WARNING DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ012-013-016-026-201930- /O.CAN.KTAE.FW.A.0064.090720T1700Z-090720T2200Z/ /O.NEW.KTAE.FW.A.0065.090721T1800Z-090721T2300Z/ BAY-CALHOUN-GADSDEN-LIBERTY- 440 AM EDT MON JUL 20 2009 /340 AM CDT MON JUL 20 2009/ ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A NEW FIRE WEATHER WATCH FOR TUESDAY DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ017-027-201930- /O.NEW.KTAE.FW.A.0065.090721T1800Z-090721T2300Z/ LEON-WAKULLA- 440 AM EDT MON JUL 20 2009 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED THIS FIRE WEATHER WATCH DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
1 follow-up statement
000 WWUS82 KTAE 201921 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 321 PM EDT MON JUL 20 2009 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON TO 6 PM CDT THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE... ...A RED FLAG WARNING IS NOW IN EFFECT FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE FOR TUESDAY AFTERNOON... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR COASTAL SECTIONS OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE... .DISCUSSION...HIGH PRESSURE HAS SETTLED INTO THE REGION ALONG WITH DRIER AIR. A RED FLAG WARNING HAS BEEN ISSUED FOR TUESDAY FOR MUCH OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. FOR WEDNESDAY...THERE MAY BE A FEW AREAS THAT DROP BELOW CRITICAL VALUES...BUT FOR NOW...DURATIONS APPEAR TO BE LIMITED. FLZ007-009>011-211130- /O.CAN.KTAE.FW.A.0065.090721T1800Z-090721T2300Z/ /O.NEW.KTAE.FW.W.0069.090721T1800Z-090721T2300Z/ /O.CON.KTAE.FW.W.0068.000000T0000Z-090720T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 221 PM CDT MON JUL 20 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ013-016-017-026-027-211130- /O.CAN.KTAE.FW.A.0065.090721T1800Z-090721T2300Z/ /O.NEW.KTAE.FW.W.0069.090721T1800Z-090721T2300Z/ CALHOUN-GADSDEN-LEON-LIBERTY-WAKULLA- 321 PM EDT MON JUL 20 2009 /221 PM CDT MON JUL 20 2009/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ TUESDAY... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ TUESDAY. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ018-019-029-211130- /O.NEW.KTAE.FW.W.0069.090721T1800Z-090721T2300Z/ JEFFERSON-MADISON-LAFAYETTE- 321 PM EDT MON JUL 20 2009 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 7 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ008-211130- /O.CON.KTAE.FW.W.0068.000000T0000Z-090720T2300Z/ /O.CON.KTAE.FW.A.0065.090721T1800Z-090721T2300Z/ COASTAL WALTON- 221 PM CDT MON JUL 20 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ014-015-028-034-211130- /O.EXA.KTAE.FW.A.0065.090721T1800Z-090721T2300Z/ GULF-FRANKLIN-TAYLOR-DIXIE- 321 PM EDT MON JUL 20 2009 /221 PM CDT MON JUL 20 2009/ ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ012-211130- /O.CON.KTAE.FW.A.0065.090721T1800Z-090721T2300Z/ BAY- 221 PM CDT MON JUL 20 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 12-WATSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jul 20, 2:54 AM CDT, 46 minutes earlier.
Area forecast discussion, Jul 20, 2:54 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 AM EDT MON JUL 20 2009
...RECORD LOW TEMPERATURES WILL BE POSSIBLE EARLY TUESDAY MORNING...
.SHORT TERM (TODAY-WEDNESDAY)...
RECENTLY ANIMATED VAPOR LOOP SHOWED A SHARP UPPER TROUGH AXIS
EXTENDING SOUTH ACROSS THE EASTERN HALF OF THE COUNTRY AND A RIDGE
OUT WEST. PLENTY OF MID-UPPER DRY AIR CONTINUES TO ADVANCE EAST
ACROSS THE LOCAL AREA THIS MORNING WITHIN THE WEST-NORTHWEST UPPER
FLOW. AT THE SURFACE...THE VERY WEAK PRESSURE GRADIENT WILL CONTINUE
WITH A STATIONARY FRONTAL BOUNDARY EXTENDING WEST-SOUTHWEST ALONG
THE GULF COAST. THE MID-LEVEL DRY AIR SHOULD ACT TO SUPPRESS ANY
DEEP MOIST CONVECTION THROUGH MUCH OF THE PERIOD. MID-LEVEL
THETA-ES BETWEEN 600 AND 700 MB WILL RANGE FROM 315-320K OVER THE
NEXT COUPLE OF DAYS...WHICH IS QUITE DRY. AS A RESULT...PRECIPITABLE
WATER VALUES WILL DROP DOWN TO AROUND THE ONE INCH MARK THROUGH THE
MAJORITY OF THE PERIOD. THE BEST MOISTURE SOURCE THROUGH THIS PERIOD
WILL REMAIN OVER THE EAST AND SOUTHEASTERN SECTIONS OF THE LOCAL
FORECAST AREA...WHICH INCLUDES THE AREA FROM VALDOSTA TO CROSS CITY.
TUESDAY THROUGH WEDNESDAY...A SHORT WAVE TROUGH AND ITS ASSOCIATED
SURFACE REFLECTION WILL APPROACH THE LOCAL AREA FROM THE WEST AND
NORTHWEST. ALTHOUGH MOST OF THE SHOWER COVERAGE THAT DEVELOPS
WITH THIS FEATURE WILL REMAIN WEST OF OUR LOCAL AREA...THE MODELS
DO BEGIN TO SHOW INCREASING DEEP LAYER MOISTURE BEGINNING TO
SPREAD EAST INTO THE FLORIDA PANHANDLE AND PORTIONS OF OUR
SOUTHEAST ALABAMA COUNTIES COME WEDNESDAY AFTERNOON.
TEMPERATURES WILL REMAIN QUITE PLEASANT OVER THE NEXT COUPLE OF
DAYS. THIS TEMPERATURE FORECAST IS A BLEND OF THE MET AND MAV
GUIDANCE...WHICH OUTPUT OVERNIGHT LOWS TONIGHT RANGING FROM THE
LOW 60S INLAND AND AROUND 70 AROUND THE COASTAL AREAS. IF THIS
VERIFIES...THE LOW TEMPERATURE RECORDS WILL BE BROKEN ON JULY 21ST
(TUESDAY) FOR TLH AND AAF.
JULY 21 RECORD LOWS:
TALLAHASSEE...........67 DEGREES IN 1971
APALACHICOLA..........71 DEGREES IN 2004
&&
.LONG TERM...WED NIGHT THROUGH MON.
AT THE BEGINNING OF THIS PERIOD...THE ENERGY CURRENTLY PUSHING EWD
ACROSS THE CANADIAN PRAIRIES WILL BE DROPPING SEWD ACROSS THE GREAT
LAKES. THIS ENERGY WILL MAINTAIN THE LONG WAVE TROUGH ACROSS THE
NERN U.S. HOWEVER...THE TROUGH WILL BE NEARLY AS AMPLIFIED AS THE
CURRENT ONE. THE MAIN ENERGY WILL REMAIN PROGRESSIVE AS IT LIFTS
NEWD ACROSS THE SAINT LAWRENCE VALLEY ON FRI. SO...FOR THE WED NIGHT
THROUGH FRI NIGHT TIME FRAME...A GENERAL BROAD WEAK UPPER TROUGH
WILL PERSIST ACROSS THE SERN PORTION OF THE COUNTRY. AT LOWER
LEVELS...A FRONT WILL APPROACH FROM THE NW LATE IN THE WEEK BUT
STALL OVER NRN GA AND CENTRAL AL ON THU AND FRI. THE NEXT UPPER
TROUGH WILL AMPLIFY INTO THE UPPER MIDWEST SAT NIGHT INTO MON. THIS
ONE WILL BE A BIT DEEPER AND ALLOW A FRONT TO GET DEEPER INTO DIXIE
EARLY NEXT WEEK. POPS FOR THE MOST PART FOLLOW THE LAST COUPLE OF
RUNS OF THE GFS AND ARE GENERALLY IN THE CHANCE CATEGORY. THE
PROXIMITY OF THE FIRST FRONT ELEVATES THE POP TO 40 OR SO FOR THE NW
ZONES ON FRI AND ACROSS THE BOARD FOR MON. TEMPS WILL BE NEAR NORMAL
THROUGH THE PERIOD.
&&
.MARINE...THE WEAK PRESSURE GRADIENT WILL CONTINUE OVER THE
NORTHEAST GULF WATERS THROUGH THE FORECAST PERIOD. A HIGH PRESSURE
RIDGE AXIS WILL SET UP AROUND THE GULF COAST TUESDAY THROUGH
THURSDAY AS ANOTHER FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST.
THIS FRONTAL BOUNDARY IS EXPECTED TO STALL NORTH OF THE WATERS
THROUGH THE SECOND HALF OF THE WEEK.
&&
.AVIATION...THROUGH 06Z TUE.
SHOWER ACTIVITY REMAINING ON RADAR AT TAF RELEASE TIME DID NOT
APPEAR TO THREATEN ANY OF THE TERMINALS. WE ARE CONCERNED THAT AREAS
THAT GOT RAIN LATE IN THE DAY SUN WILL BE SUSCEPTIBLE TO FOG
FORMATION OVERNIGHT WITH ALL THE DRY MID LEVEL AIR RUSHING IN PER
WATER VAPOR IMAGERY. THE GUIDANCE IS NOT REALLY PICKING UP ON THIS
YET. HOWEVER...INCOMING 00Z WRF DOES SHOW VERY LOW CONDENSATION
PRESSURE DEFICITS DEVELOPING MAINLY BETWEEN TLH AND PFN. DECIDED TO
HINT AT POSSIBLE LOWER CONDITIONS BY INTRODUCING MVFR TO THE
FORECAST AT 09Z. WE ALSO MAINTAINED A TEMPO FOR THIS CONDITIONS AT
VLD. BE AWARE...THAT VSBY COULD TANK QUICKLY OVERNIGHT AT TLH AND
PFN...SO BE PREPARED FOR AMENDMENTS. LOOKING AHEAD TO THE DAYLIGHT
HOURS...WE INCLUDED A PROB30 GROUP FOR VLD FOR AFTERNOON TS.
OTHERWISE...VFR CONDITIONS ARE FORECAST.
&&
.FIRE WEATHER...WE ARE NOT GETTING QUITE LONG ENOUGH DURATIONS TO
JUSTIFY AN UPGRADE TO WARNING FOR THIS AFTERNOON IN ALL OF THE WATCH
AREA. HOWEVER...DISPERSION INDICES ARE HIGH ENOUGH FOR THE INLAND
PANHANDLE ZONES TO GO TO A WARNING FOR THOSE 4 COUNTIES. WILL DROP
THE WATCH FURTHER S AND E. FOR TUE...WILL ISSUE A FIRE WEATHER WATCH
FOR DURATIONS FROM LEON AND WAKULLA W ACROSS THE PANHANDLE ZONES
(EXCEPT FRANKLIN AND GULF).
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 90 63 94 68 93 / 20 20 10 10 20
PANAMA CITY 89 68 90 72 90 / 10 10 10 10 20
DOTHAN 89 62 92 68 92 / 10 0 0 10 20
ALBANY 90 64 92 69 93 / 10 10 10 10 20
VALDOSTA 89 64 92 67 92 / 20 20 10 10 20
CROSS CITY 89 66 92 68 93 / 30 20 20 10 20
APALACHICOLA 88 70 89 73 89 / 20 10 10 10 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
WALTON...GADSDEN...HOLMES...INLAND WALTON...JACKSON...
LEON...LIBERTY...WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: COASTAL WALTON...HOLMES...
INLAND WALTON...JACKSON...WASHINGTON.
GM...NONE.
&&
SHORT TERM/MARINE...GIBBS
REST OF DISCUSSION...WOOLHazardous weather outlook, Jul 19, 8:40 PM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 940 PM EDT SUN JUL 19 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-201000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 940 PM EDT SUN JUL 19 2009 /840 AM CDT SUN JUL 19 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE EAST AHEAD OF A SLOW MOVING FRONT OVER PORTIONS OF SOUTHERN GEORGIA AND NORTHERN FLORIDA. THE STORMS WILL REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY OVER THE SOUTHEAST BIG BEND AND ADJACENT COASTAL WATERS. STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. RAIN CHANCES WILL REMAIN BELOW NORMAL THROUGH MUCH OF THE WEEK BEFORE RETURNING TO NORMAL BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 8-JAMSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 3:40 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 7 more | 24 hr |
| Jul 20, 2:21 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.